American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13J05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Doris Augustin and Manfred Knebusch. Quadratic modules in $R[[X]]$. Proc. Amer. Math. Soc. 138 (2010) 75-84. MR 2550171.
Abstract, references, and article information   
View Article: PDF

[2] Edward Bierstone. Control of radii of convergence and extension of subanalytic functions. Proc. Amer. Math. Soc. 132 (2004) 997-1003. MR 2045414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. Loepp and C. Rotthaus. On the completeness of factor rings. Proc. Amer. Math. Soc. 130 (2002) 2189-2195. MR 1896398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kiran S. Kedlaya. The algebraic closure of the power series field in positive characteristic. Proc. Amer. Math. Soc. 129 (2001) 3461-3470. MR 1860477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William Heinzer, Christel Rotthaus and Sylvia Wiegand. Approximating discrete valuation rings by regular local rings. Proc. Amer. Math. Soc. 129 (2001) 37-43. MR 1694346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bjørn Ian Dundas. Continuity of K-theory: An example in equal characteristics. Proc. Amer. Math. Soc. 126 (1998) 1287-1291. MR 1452802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Benji Fisher. A note on Hensel's lemma in several variables . Proc. Amer. Math. Soc. 125 (1997) 3185-3189. MR 1422869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Da Qing Wan. Noetherian subrings of power series rings . Proc. Amer. Math. Soc. 123 (1995) 1681-1686. MR 1260186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shreeram S. Abhyankar, William Heinzer and Sylvia Wiegand. On the compositum of two power series rings . Proc. Amer. Math. Soc. 112 (1991) 629-636. MR 1057740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Thanases Pheidas. An undecidability result for power series rings of positive characteristic. II . Proc. Amer. Math. Soc. 100 (1987) 526-530. MR 891158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. M. Gersten. A short proof of the algebraic Weierstrass preparation theorem . Proc. Amer. Math. Soc. 88 (1983) 751-752. MR 702313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. Ganong. Plane Frobenius sandwiches . Proc. Amer. Math. Soc. 84 (1982) 474-478. MR 643732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Gilmer and William Heinzer. The Laskerian property, power series rings and Noetherian spectra . Proc. Amer. Math. Soc. 79 (1980) 13-16. MR 560575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. H. Cox. The preparation theorem and the freeness of $A[[X]]/I$ . Proc. Amer. Math. Soc. 61 (1976) 227-231. MR 0427317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Khyra Lamèche-Gérardin. \'El\'ements nilpotents et diviseurs de z\'ero dans les alg\`ebres larges . Proc. Amer. Math. Soc. 42 (1974) 341-345. MR 0327758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Edward A. Bender. A lifting theorem for formal power series . Proc. Amer. Math. Soc. 42 (1974) 16-22. MR 0323786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Peter S. Landweber. Unique factorization in graded power series rings . Proc. Amer. Math. Soc. 42 (1974) 73-76. MR 0330151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Chan Nan Chang. The Brauer group of an Amitsur field . Proc. Amer. Math. Soc. 39 (1973) 493-496. MR 0314812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1